# SDR UPS98827142

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4640162502N
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT UPPER CUSP TO FRAME FITTING HAS MODERATE CORROSION ON FWD SURFACE AT FS 1560.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0.
